Join the 'Teen' group to help and get support from people like you.
We found 36 questions associated with the 'Teen' topic.
Posted 2 days 1 hour ago by • 2 answers
There are small letters below the "mbant" that read "oate de pyrantel. I found this small piece of wrapper on the floor in my teens room and there is no perscribed medication. Very worried.
Posted 21 Jun 2017 • 0 answers
I had severe acne as a preteen/teen ( including insecurities, self esteem issues, etc - need I say more... ) and have struggled with it throughout the years, but not nearly to that extreme. TMI : Hit menopause couple years ago and acne has returned. Having a career in a profession setting, it is ...
Posted 5 May 2017 by • 1 answer
This is gonna sound weird but I had sex for the first time on the 15th of April and I was drunk and I asked him could he pull out and being a slightly drunk horny teen he of course said yes we were at a little get together so he pulled out to come a few times but nothing so he put it back in ...
Posted 4 Feb 2017 by • 0 answers
I can't think of the next minute so am not aware of the consequences of my actions and I upset my parents. Everything I do is in the moment, and I've gotten into some scrapes. Is this just normal teenage behaviour or is it the effects of my under active thyroid medication? Or a bit of ...
Posted 6 Oct 2016 by • 0 answers
Ive been using the patch for over a year now and its been great until last month I put on my patch on week 3 a day late and got my period , when I took my patch off the following week for my patch free week I continued to have my period there fore I had it for 2 weeks straight, that was fine I ...
Harvoni - I am 64 years old and found I have hep c from transfusions during my teen years for spinal
Posted 1 Nov 2016 by • 3 answers
... surgery. I was devastated but reading this support group has reassured me. I'm on my second day of treatment and so far no side effects. Is there any hair loss involved?
Posted 28 Sep 2016 by • 2 answers
I am asking if his anger and agitation is part of his pre teens or is this a side effect from the medication, given that he has been on the meds for a year. We had decreased the mg from 18 to 10mg, Would the change in dosage cause this at all?
Posted 26 Oct 2016 by • 0 answers
Suffered with severe acne from my early teens to age 30. At that time I started to take accutane for 5 or 6 months. It cleared up my acne and also dried out my feet which where sweating continually. Now more than 20 years later, my feet are sweating again and some of those old zits are coming back ...
Posted 17 Aug 2016 by • 0 answers
I thought I had the run of the mill yeast infection (which I am very prone to) and attempted to use a cream I already had. The cream that you apply to the vulva wasn't working, so being a teen I go to my mother who takes me to the drug store. I decide to try an insert so I won't be able ...
Posted 3 Oct 2016 by • 1 answer
Most of my young teen/adult life I've been depressed, have headaches/migraines, unable to sleep properly and generally am tired no matter what on top of ED and literally no sexual desire. I've not been diagnosed with anything with this dysfunction yet but I was put on anti depressants and ...
Posted 6 Sep 2016 by • 0 answers
Hi, Over the last ~4 years I have knowest my intelligence is inconsistent. on some days I'm quite sharp while on others I made stupid mistakes (such as forgetting a basic step-by-step procedure among other things). normally I'm in a middle ground (60% of the time) details about me. ...
Posted 24 Aug 2016 by • 0 answers
Has anyone experienced stunted growth after taking this medication as a kid/teen, or was your growth normal?
Posted 4 Aug 2016 by • 3 answers
I have a normal functioning Thyroid but have several nodules..I had surgery 40 years ago in my teens to remove the 8 i had..they have grown back and I have had biopsies that were benign.every year I do ultrasounds to watch the growth and every year I usually need a biopsy on yet a different ...
Posted 6 Jul 2016 by • 0 answers
Throughout my teens, I had ugly, hormonal, cystic acne that cleared up within the first month of taking Sprintec. I got off it after 14 months and just recently started taking it again (after 3 years). It's been a month and it seems to have made my acne worse. Is that because my body needs ...
Posted 1 Jul 2016 by • 1 answer
my teen-aged daughter was recently diagnosed with mild bipolar disorder, and has been prescribed escitalopram. I read that one should tell their doctor if they have bipolar disorder before taking the medicine. What are the risks!